MathSciNet Relay Station
MathSciNet bibliographic data
MR366768 (51 #3014) 06A30
Grätzer, G.; Jónsson, B.; Lakser, H. The amalgamation property in equational classes of modular lattices. Pacific J. Math. 45 (1973), 507–524.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement